brain-icon
MRI brain related query
Hi Doctor, My father had an MRI brain scan with contrast today. His creatinine level was 1.49.The technician said to increase the water intake. Can he have any other issue ?
66 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi... He can have side effect of increase in creatinine... So should b monitore after 3-5 days... Also urine output to monitor. Contrast can also have other side effects.. But are rare.. If contrast is important then can go ahead Thanks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.